# SDR AWXA200600706

- Difficulty date: April 23, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 50,679 hours, 34,362 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 69421993
- Part serial: AW2188
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING INSPECTION AND COMPLETION OF AMWEST TASK CARD E4L32002, DISCOVERED THE LT MLG WALKING BEAM INBOARD BOLT CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LT MLG WALKING BEAM INBOARD BOLT IAW AWA TASK CARD E4L32002 STEP E6.
